Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Soliton resonances, black holes and Madelung fluid
Autore:
Pashaev, OK; Lee, JH;
Indirizzi:
Joint Inst Nucl Res, Dubna 141980, Moscow, Russia Joint Inst Nucl Res Dubna Moscow Russia 141980 bna 141980, Moscow, Russia Izmir Inst Technol Cankaya Izmir, Dept Math, Izmir, Turkey Izmir Inst Technol Cankaya Izmir Izmir Turkey Dept Math, Izmir, Turkey Acad Sinica, Inst Math, Taipei 11529, Taiwan Acad Sinica Taipei Taiwan 11529 Sinica, Inst Math, Taipei 11529, Taiwan
Titolo Testata:
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS
, volume: 8, anno: 2001, supplemento:, S
pagine: 230 - 234
SICI:
1402-9251(200102)8:<230:SRBHAM>2.0.ZU;2-2
Fonte:
ISI
Lingua:
ENG
Soggetto:
HORIZONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
7
Recensione:
Indirizzi per estratti:
Indirizzo: Pashaev, OK Joint Inst Nucl Res, Dubna 141980, Moscow, Russia Joint Inst Nucl Res Dubna Moscow Russia 141980 Moscow, Russia
Citazione:
O.K. Pashaev e J.H. Lee, "Soliton resonances, black holes and Madelung fluid", J NONL M PH, 8, 2001, pp. 230-234

Abstract

The reaction-diffusion system realizing a particular gauge fixing condition of the Jackiw-Teitelboim gravity is represented as a coupled pair of Burgers equations with positive and negative viscosity. For acoustic metric in the Madelung fluid representation the space-time points where dispersion change the sign correspond to the event horizon, while shock soliton solutions to the black holes, creating under collision the resonance states.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/09/20 alle ore 06:13:39